# SDR MALA110057

- Difficulty date: March 7, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 8,908 hours, 5,959 cycles
- Engine: Ge CF348C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913-919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, PANEL CARD, FOUND CHAFING ON FUSELAGE SKIN NEAR F/S 913 TO 919 FROM CHANNEL AFT  FAIRING.  INSPECTED CHAFE AND FOUND TO BE, 008. BLENDED AND APPLIED TOPCOAT IAW REO 670-63-00-014.
